# SDR MTNA201303270001

- Difficulty date: March 27, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N909FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- Aircraft time: 25,457 hours, 29,412 cycles
- Engine: Pwa PW120
- Engine time: 24,832 hours, 31,784 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

60 MILES OUT OF MYR THE NUMBER ONE ENGINE LOST OIL PRESSURE.  THE ENGINE WAS SHUT DOWN THE QRH PROCEDURES WERE APPLIED.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT OTHER PROBLEMS.
